MAUDE Adverse Event Report: INTEGRA NEUROSCICENCS IMPLANTS SA OSV II (LUMBAR); INTERNAL CSF DRAINAGE

INTEGRA NEUROSCICENCS IMPLANTS SA OSV II (LUMBAR); INTERNAL CSF DRAINAGE
Catalog Number 909711
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code Headache (1880)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported that the patient was experiencing headaches and the surgeon thought that it may be due to under draining of the osv ii lumbar valve (909711).The valve was removed and another implanted.The initial implantation date has not been reported, and it is unknown which valve was implanted during revision surgery.Patient is male with complicated inph.Additional information received as follows: "his last osv revision was (b)(6).Well until august.Then gradually increasing low pressure symptoms, partially managed by going up on vp shunt setting & asd until reaching max settings there (20mm main valve & 40mm asd).The patient also has a vp shunt in (so vp and lp with our osv being the lp shunt) and has quite complex management needs.".
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11 the osv ii lumbar valve (909711) was returned for evaluation: failure analysis - the complaint is confirmed via the inspection.The device was not returned with the packaging, and the lot number was not reported so the device history record (dhr) could not be reviewed.Images were taken of the ¿as received¿ device, the valve was visually inspected, and no defect was noted.The returned product was not decontaminated; therefore, the valve was internally decontaminated with steam which has no impact on this defect.It was observed that the curve is typical of the "blocked/occluded" defect, and air permeability tests done on the valve had failed results.Root cause - the possible root cause for the issue reported by the customer could be due to biological debris and protein build up interfering with the valve as noted on the ifu: ¿major complications include mechanical failure, such as tubing fracture, material deterioration with time, or shunt pathway obstruction, infection, immune system reaction to materials and csf leakage along the shunt pathway.System disconnection can lead to catheter migration into the atrium, peritoneum or lateral ventricles.Ventricular shunting has been associated with epilepsy, and shunt dependency.Intracranial hypertension syndrome is a specific result of obstruction.¿ no corrective action has been initiated for the same or similar issue.This will be monitored and trended going forward.At present, we consider this complaint to be closed.

Brand Name
OSV II (LUMBAR)
Common Device Name
INTERNAL CSF DRAINAGE
Manufacturer (Section D)
INTEGRA NEUROSCICENCS IMPLANTS SA
2905 route des dolines
2905 route des dolines
sophia antipolis F-069 21
FR  F-06921
Manufacturer (Section G)
INTEGRA NEUROSCICENCS IMPLANTS SA
2905 route des dolines
sophia antipolis F-069 21
FR   F-06921
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23796597
Report Number3013886523-2025-00322
Device Sequence Number18759732
Product Code JXG
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Catalogue Number909711
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale